MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO PROVUE; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO PROVUE; CATHETER, THROMBUS RETRIEVER
Catalog Number 90184
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolus (1830)
Date of Event 11/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The subject device was not returned; therefore, physical as well as a functional evaluation could not be performed.The reported patient emboli is one of the known and anticipated complication to these types of procedures and patient condition, and is listed as such in the device directions for use.Therefore, an assignable cause of anticipated procedural complications has been assigned to the reported event.The subject device is not available.
 
Event or Problem Description
It was reported that during the thrombectomy procedure, the emboli was observed within the previously unaffected territory.Then thrombectomy was administrated as a treatment to remove the migrated emboli and it was resolved.The patient did not suffer any adverse event due to the ent (embolization in new territory).

Brand Name
TREVO PROVUE
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key9470407
Report Number3012931345-2019-00101
Device Sequence Number3104248
Product Code NRY
UDI-Device Identifier00815742001846
UDI-Public00815742001846
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K133464
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2021
Device Catalogue Number90184
Device Lot Number0000026218
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2019
Initial Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age56 YR
Patient Weight101